Show simple item record

AuthorGawronski, Wdc.contributor.author
AuthorStadtmüller, Ulrichdc.contributor.author
Date of accession2018-05-11T09:10:38Zdc.date.accessioned
Available in OPARU since2018-05-11T09:10:38Zdc.date.available
Date of first publication1984dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleLINEAR-COMBINATIONS OF ITERATED GENERALIZED BERNSTEIN FUNCTIONS WITH AN APPLICATION TO DENSITY-ESTIMATIONdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionMathematikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceActa Scientiarum Mathematicarumsource.title
Source - Place of publicationBolya Institutesource.publisher
Source - Volume47source.volume
Source - Issue1-2source.issue
Source - Year1984source.year
Source - From page205source.fromPage
Source - To page221source.toPage
Source - ISSN0001-6969source.identifier.issn
Open AccessNouulm.OA
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoSA1984ATY1800016uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record